# SDR FDEA202209302411

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Bs 2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE TAILCONE BULKHEAD STATION 2164 MOST LOWER STIFFENER FOUND CRACKS.  TAILCONE BULKHEAD STATION 2164 MOST LOWER CRACKED STIFFENER   REMOVED AND REPLACED AS PER SRM 51-33-01-OG. STIFFENER REWORKED AS PER DOUGLAS   DRAWING AJC7001 REVISION DT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
